# SDR AALA202405077539

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 69Z531019
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CABIN FLOORBOARD PN 869Z5310-19 IS DELAMINATED AT 12-14D. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR ON CABIN FLOORBOARD P/N 869Z5310-19 AT 12-14D IAW B787-9 SRM B787-A-53-00-50-03A-663A-A.
